logo image
 
 

ISSN 2151-2302


Vol. 3, Number 1, 2011

00-00 Editorial
01-12 Sample Path Exponential Stability of Stochastic Neutral Partial Functional Differencial Equations
T. E. GOVIDAN
13-19 A Third-Order Family of Newton-Like Iteration Methods for Solving Non Linear Equations  
P. WANG
20-30 On the Existance of Solutions to Fully Coupled RFBSDEs With Monotone Coefficients
Y. OUKNINE, and D. NDIAYE
31-36 Neumerical Evaluations of the Stochastic Integral Using Mechanical Quadratural Rules
A. A . BADR
37-45 Parametric Estimation for SDEs With Additive Sub-Fractional Brownian Motion
A. DIEDHIOU, C. MANGA, and I. MENDY
46-56 The Large-Time Behaviour of Stochastic 2D-Navier-Stockes Equations
D. C. FERNÁNDEZ
57-70 An Improved Method for Solving a System of Discrete-Time Generalized Riccati Equations
I. G. IVANOV
71-79 Backward Doubly Stochastic Differential Equations Driven by Levi Process: The Case of Non-Liphschitz Coefficients
A. B. SOW
80-95 Hybrid of Sigmoidal Transformations and Collocation Method for a Generalized Airfoil Equation
D. ROSTAMY
96-111 Constrained Backward SDEs With Jumps and American Options
S. AAZIZI, and Y. OUKNINE

 









 

journal
 
Copyrights DusaProd 2010. All Rights Reserved
Copyrights DusaProd 2010. All Rights Reserved